# SDR SIMA2025032019003

- Difficulty date: February 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON THE LH FLOOR DOUBLER, IN LINE WITH THE LH FLOOR BEAM AND FR16. (LEVEL 2 CORROSION) REMOVED AND REPLACED THE LH FLOOR DOUBLER, IN LINE WITH THE LH FLOOR BEAM AND FR16, IAW EMB 170 SRM 51-40-08.
